Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On decomposable operators


Author: Stephen Plafker
Journal: Proc. Amer. Math. Soc. 24 (1970), 215-216
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9939-1970-0248552-X
MathSciNet review: 0248552
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Apostol, Restrictions and quotients of decomposable operators in a Banach space, Rev. Roumaine Math. Pures Appl. 13 (1968), 147–150. MR 0231231
  • [2] Ion Colojoară and Ciprian Foiaş, Theory of generalized spectral operators, Gordon and Breach, Science Publishers, New York-London-Paris, 1968. Mathematics and its Applications, Vol. 9. MR 0394282
  • [3] Stephen Plafker, Spectral representations for a general class of operators on a locally convex space, Illinois J. Math. 13 (1969), 573–582. MR 0423120

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0248552-X
Article copyright: © Copyright 1970 American Mathematical Society